# SDR CA180925008

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A CHECK-FLIGHT, POST 15 YEARS CHECK AT MAINTENANCE FACILITY (2 MONTHS DOWNTIME), CREW NOTICED DURING TAKE-OFF ROLL (ON GROUND AND SHORTLY AFTER ROTATION) A HEAVY OIL SMELL IN THE AFT CABIN/AFT LAV.  THE OIL SMELL DISAPPEARED DURING FLIGHT.  NO EMERGENCY PROCEDURE OR SIMILAR APPLIED.  TROUBLESHOOTING IS ON-GOING. (TC# 20180925008)
